# SDR N6WA20140516001

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 13,268 hours, 8,793 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG & PROX 1 MSG IN FLIGHT.  INSPECTED DOOR WIRE HARNESS, PERFORMED GVI OF PAX DOOR, VERIFIED DOOR CLOSED, LOCKED & SECURE PRIOR TO DEPARTURE.  ACFT SAFE FOR A ONE TIME FERRY FLIGHT FROM KBZN TO KSTL.
